MathSciNet Relay Station
MathSciNet bibliographic data
MR1071805 60J10 (60G40)
Diaconis, Persi; Fill, James Allen Strong stationary times via a new form of duality. Ann. Probab. 18 (1990), no. 4, 1483–1522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement